# SDR IPXA2M75207

- Difficulty date: August 13, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 46,791 hours, 12,113 cycles
- Engine: Pwa PW4460
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA8090503
- Condition: Corroded
- Location: Bs 1049 L52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON 52 CORRODED AT BS 1049.  REPAIRED LONGERON 52 BETWEEN BS 1029-1069 IAW STASA EA 011-5310-01-A4218 REV IR, EO MD11-5310-48469-A, AND SRM 53-00-05, REPAIR 1, FIG 1 FAA 8100-9.
